# SDR REXA2022042700744

- Difficulty date: April 7, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Part number: CC670123131
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SKIN PANEL 522BL IS BENT NEAR FS 249.04 MARKED WITH RED TAPE - REPAIRED PROTRUDING DENT IAW ENDEAVOR EA CRJ 957-13243 REV IR & REPAIRED BROKEN RIB IAW ENDEAVOR EA CRJ 957-13204 REV IR & REMOVED TAPE
